# SDR DALA2022110907243

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,925 hours, 22,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 FWD SPRING ON GIRT BAR DOESN'T RETAIN IN SLIDER AT 1R DOOR. PTAS. CORRECTIVE ACTION: SUMMARY OF NRC 00082: FWD RETAINER SPRING OF PASSENGER DOOR 1R GIRT BAR WAS REPLACED PER B757-300 SRM. GIRT BAR WAS MESURED AND FUNCIONAL CHECK WAS PERFORMED PER A.A. (2484415)
